# SDR FDEA201311162807

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027800800
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR  PANEL UPPER SURFACE DENTED, FRAMES 60 - 62, Y 35.   REMOVED FLOOR PANEL IAW SRM 51-40-23.  FABRICATED NEW PANEL IAW SRZ 25-005, REV K.    INSTALLED NEW FLOOR PANEL IAW AMM 53-10-23.  CLASSIFIED AS A MAJOR REPAIR.
